# SDR VNAA2023111411102

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 19,649 hours, 17,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SERVICE DOOR CAUTION MSG IN FLIGHT / INTERROGATED MDC AND FOUND B1 CODE 007792. TROUBLESHOT IAW CRJ 900 FIM 52-70-06-810-811-A02. SUSPECTED PROXIMITY SENSOR PX38 OUT OF RIG. ADJUSTED GALLEY SERVICE DOOR SENSOR PX38 IAW CRJ 900 52-70-06-820-802-A01. OPS CHECK GOOD.
